# SDR SIMA20171101001

- Difficulty date: November 1, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 33,544 hours, 29,384 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 83002
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AND RT OVERWING EMERGENCY LIGHT INOP. REPLACED NR 4 EMERGENCY BATTERY AND BATTERY POWER SUPPLY IAW AMM 33-50-04 OPS GOOD. BATTERY CHARGER ASSY P/N 11-0049 S/N 19591.
